Domain permutation reduction for constraint satisfaction problems. / Green, Martin J.; Cohen, David A.

In: Artificial Intelligence, Vol. 172, No. 8-9, 05.2008, p. 1094-1118.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1094-1118
Number of pages25
JournalArtificial Intelligence
Issue number8-9
Early online date15 Dec 2007
Publication statusPublished - May 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1396437